Statistics and Its Interface

Volume 9 (2016)

Number 1

An invariant allocation function for multi-treatment clinical trials

Pages: 1 – 10

DOI: http://dx.doi.org/10.4310/SII.2016.v9.n1.a1

Authors

Uttam Bandyopadhyay (Department of Statistics, Calcutta University, Kolkata, India)

Rahul Bhattacharya (Department of Statistics, Calcutta University, Kolkata, India)

Abstract

An allocation function, invariant under monotonic transformation, is proposed in the context of multi-arm clinical trials for a class of continuous response distributions. The aim is to skew the allocation towards the most promising treatment using the whole information about the response distributions. A response adaptive implementation based on the proposed allocation function is suggested and assessed through some useful performance measures.

Keywords

response adaptive allocation, clinical trial, censoring

2010 Mathematics Subject Classification

Primary 62L05. Secondary 62G05.

Full Text (PDF format)